# SDR CALA0000768

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselgae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LONGERON 2R AND 2L AT STA 1418.  THE CRACKED SECTIONS OF LONGERON WERE REMOVED AND NEW SECTIONS WERE INSTALLED USING SPLICES IAW SRM 53-02, FIGURE 18 AND 51-10-3.
